# SDR CA970815007

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fittings
- Part number: 215340145
- Condition: Pulled Rivets
- Location: Lt Mlg Actuator
- Part time: 2,544 hours
- Stage of operation: CL
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR UP SELECTION AFTER TAKEOFF RESULTD IN LEFT MAIN NOT INDICATING UP. GEAR SELECTED DOWN OK. GEAR SWINGS SHOWED GEAR STOPPING SHORT OF FULL UP TRAVEL. GEAR PUSHED UP INTO POSITION. LIGHT METAL ON METAL SOUND NOTED. CLOSE INSPECTION FOUND ACTUATOR FITTINGS LEANING OUTBOARD OF FIXED POSITION. RIVETS WERE SHEARED AND PULLED FROM THE INBOARD WEB. WEBS AND ANGLES WERE TORN AND BENT. OTHER PART NUMBERS: 215-32021-4 AND 215-34014-6.
